# SDR GTIA040108

- Difficulty date: January 15, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT CAPTAIN FLOOR PANEL BRACKET MISSING AND BOTTOM STIFFENERS DETACHED.  REATTACHED BOTTOM STIFFENERS.  INSTALLED NEW BRACKET.  (M)
